RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 9, Number 2, Pages 190–202 (Mi tmf4450)  

This article is cited in 3 scientific papers (total in 3 papers)

Factorization of dual amplitudes by means of the coherent states of a five-dimensional oscillator and closed loops

A. N. Kvinikhidze, Kh. D. Popov, D. Ts. Stoyanov, A. N. Tavkhelidze


Abstract: In the framework of the coherent states of a finite set of five-dimensional oscillators the factorization of the $N$-point dual amplitude with respect to the corresponding oscillator operators is revealed. Convergent expression for closed loop is obtained.

Full text: PDF file (1084 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 9:2, 1072–1080

Received: 25.03.1971

Citation: A. N. Kvinikhidze, Kh. D. Popov, D. Ts. Stoyanov, A. N. Tavkhelidze, “Factorization of dual amplitudes by means of the coherent states of a five-dimensional oscillator and closed loops”, TMF, 9:2 (1971), 190–202; Theoret. and Math. Phys., 9:2 (1971), 1072–1080

Citation in format AMSBIB
\Bibitem{KviPopSto71}
\by A.~N.~Kvinikhidze, Kh.~D.~Popov, D.~Ts.~Stoyanov, A.~N.~Tavkhelidze
\paper Factorization of dual amplitudes by means of the coherent states of a~five-dimensional oscillator and closed loops
\jour TMF
\yr 1971
\vol 9
\issue 2
\pages 190--202
\mathnet{http://mi.mathnet.ru/tmf4450}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 9
\issue 2
\pages 1072--1080
\crossref{https://doi.org/10.1007/BF01036943}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4450
  • http://mi.mathnet.ru/eng/tmf/v9/i2/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. D. Popov, D. Ts. Stoyanov, A. N. Tavkhelidze, “$SL(2,R)$ symmetry of dual two-particle amplitude”, Theoret. and Math. Phys., 13:2 (1972), 1043–1063  mathnet  crossref
    2. Kh. D. Popov, D. Ts. Stoyanov, “General vertex in a model with finite set of oscillators”, Theoret. and Math. Phys., 17:3 (1973), 1182–1188  mathnet  crossref
    3. Kh. D. Popov, D. Ts. Stoyanov, A. N. Tavkhelidze, “Selection rules for dual resonance states”, Theoret. and Math. Phys., 22:2 (1975), 101–109  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:167
    Full text:65
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020